# SDR HEEA083126

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Aircraft time: 9,975 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Pitch Link Assy
- Component: Pitch Link Assy
- Component part number: 206010795105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD PITCH CONTROL LINK HAS WORN BEARINGS. SCRAPPED.
